# SDR AALA202503286660

- Difficulty date: March 19, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5537132100051
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING HINGE ARM 3 ELEVATOR ON LH HORIZONTAL STABILIZER. MAINTENANCE REPLACED ELEVATOR HINGE ARM END FITTING #3 LH IAW AMM 55-16-42-000-001-A AND AMM  55-16-42-400-001-A.
